Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Recurrent boils, mostly on inner thighs & genital parts. Taking azithromycin antibiotic. Suggestion to get permanent cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3176 Questions
Hi, I am a male 25 years old, past two months i am suffering from recurrent boils. Boils keep on coming one after another sometimes 2-3 in different places. especially i am getiing inside of inner thighs and on my genital parts.I am taknig antibiotics (Azithromycin 500mg ) as per Doc's advice but still continues to come. Now Doc had advised me to take few tests like creatinine level and Lipid Protein Levels. I am really worried of these and please kindly suggest what i can do for these to get cured?
Posted Wed, 11 Apr 2012 in Skin Hair and Nails
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

Boils most of times are due to infections which can be treated with specific antibiotics.The specific antibiotics are ones to which the infecting organism ( bacteria ) is sensitive to.

I would suggest you to get a test called "Culture and antibiotic sensitivity test" of the pus sample from one of your boil.The test gives list of antibiotics which are best against the infecting organism.This will cure your problem.

Hope I have answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor